Skip to Content

Sprintec - Is it normal to spot bleed on the 27th and 28th days of taking the pill?

Responses (1)

Marvell 8 Nov 2009

Yes, it is fine to spot bleed during days 27 and 28. Once you start the new pack the bleeding should stop. But please keep in mind that some individuals may have different effects/ bleeding/spotting during different parts of the cycle.

Bethryn 8 Nov 2009

Okay thanks... but I think I posted that comment about a week and a half ago... and I am still bleeding (not heavily, but annoying enough to have to wear a tampon!) I called my doctor and spoke to a nurse, and she said that it was normal until my body gets used to the change in hormones. True? Just wondering if anyone else has experienced similar things...

Marvell 9 Nov 2009

If you have just started taking this pill then yes it does take time for your body to get used to it.

https://www.drugs.com/mtm/sprintec.html

Please see link below for reviews made by people who have used it. You may find it useful.

https://www.drugs.com/comments/ethinyl-estradiol-norgestimate/sprintec.html

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Sprintec?

Posted 9 Dec 2009 1 answer

Did Plan B one step work for me?

Posted 25 Aug 2013 2 answers

Many questions on nuva ring?

Posted 22 Apr 2015 1 answer

Spotting on birth control - please help!!?

Posted 2 Jul 2015 1 answer